# SDR SIMA20171029005

- Difficulty date: October 29, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 32,298 hours, 27,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14004214605611
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LT OMEGA BEAM O/B SUPPORT FROM FR 47-48. REMOVED AND REPLACED LT OMEGA BEAM O/B SUPPORT BETWEEN FR 47 -48 IAW SRM 53-23-02.
